# SDR ASAA2019090630641

- Difficulty date: September 6, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 56,163 hours, 22,334 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA244800C
- Condition: Failed
- Location: Fuel System
- Part time: 24,374 hours, 10,121 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUSPECTED FUEL LEAK ON # 2 ENGINE OR RIGHT WING. QUANTITES ON # 2 SIDE DECREASED 10 LBS EVERY 1.5-2 MIN FUEL TOTALIZER WENT DOWN PROJECTED INITIALLY 600 LBS FROM PLANNED 7.4 TO 6.8 LANDING FUEL BURN RATES WERE CLOSE TO IDENTICAL FINAL INDICATED LOSS WAS 500LBS. GROUNDED - YES. EMERGENCY LANDING - PERFORMED FQIS BITE IN REF TO FIM 28-41 NO FAULTS NOTED IN CURRENT STATUS OR FAULT HISTORY TRANSFERRED FUEL IN AND OUT OF TANK 2 NO ABNORMALITIES NOTED DURING FUEL TRANSFER. OPENED # 2 ENG COWL AND CORE COWL PERFORMED VISUAL INSPECTION NO FUEL LEAKS NOTED. WALKAROUND WAS PERFORMED NO FUEL LEAKS FOUND. PERFORMED  ACTUATOR TEST REF AMM 71-00-00-700-807-F00 NO LEAKS TEST NORMAL. PERFORMED ENGINE RUN NO LEAKS NOTED SUMPED #1 AND #2 FUEL TANKS PER AMM 12-11-00. PERFORMED CROSSFEED VALVE OPS TEST PER AMM 28-22-00 FOUND FUEL TRANSFERRING 10 POUNDS EVERY 2 MIN. REMOVED AND REPLACED ACTUATOR OF THE ENGINE FUEL CROSSFEED VALVE REF AMM TASK 28-22-21. OPS & LEAK CKS GOOD.
